In hypovolemia and shocked state, splanchnic vasoconstriction occurs, which results in hepatic ischemic, thus releasing cytokines by liver into systemic circulation. The BP is low but if we give vasocontricting agent to raise the BP, hepatic ischemia becomes worser. How to manage this case?
Anonymous healthcare provider - 3 years ago
There is a woman 75year. bp120/80, f:12 with Venturi HR:90/min history arthritis rheumatoid under cortisone,diabete & keppra for epilepsyEvery 3-4 hours she lose herself and BP:70/40 , hR:40 and vomits that responds well at 10mg ephedrine. ECG with suspect old infarction.Urines ~70ml/h.What happens?
Anonymous healthcare provider - 4 years ago
Hi everyone. I have a nursing question about CVC with three or two lumens. What are the criterias to decide in which way and how I can position the infusion therapy?
for example: i usually choose a single way for the sedation, another for extemporaneus (and also cvp) and another for inotropes.
Registered Nurse - 4 years ago